# SDR ASAA1149555

- Difficulty date: March 22, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 60,275 hours, 34,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Part number: 6561777505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT SIDE BS 360 STR 14 STRINGER SPLICE CHANNEL CRACKED.  REMOVED AND REPLACED CHANNEL AND CLIP IAW TIMCO REO G13605 REV 1R AND ALASKA EA AD20091614 400 53 100.
